# SDR SWAA2021102145787

- Difficulty date: October 25, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 51,025 hours, 29,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING INBOARD FIXED LEADING EDGE SKIN; UPPER STRINGER; SECOND AFT IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02 AND SA-M 1091.
